# SDR SCNA20161001221

- Difficulty date: October 1, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED LBL 20 UPPER FLANGE AFT HOLE BS 967 TO 947.  REMOVED CORROSION, ORIGINAL T= .090, AFTER BLENDING  T=.059, .031 MATERIAL LOSS OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT.
